# SDR CALA2023040601059

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 87,240 hours, 34,744 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: NA
- Condition: Low
- Location: Green Hyd
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

G RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. - HYD SERVICED GREEN HYD FLUID AND HEAD PRESSURE TO SERVICABLE LIMIT REF AMM 12-12-00. NO FAULTS NOTED
